MTWF23

MOONLIGHT TANGO 
WINTER FESTIVAL

July 23th to 30th 2023
Brisbane CITY HALL

This is the best festival we have ever made! #MTWF23 will pack more than 60 hours of cultural entertainment across 8 landmark venues in Brisbane, 26 hours of milonga, 24 hours of workshops and much more including... 

​Get ready for a celebration of Argentine culture during a week of incredible events in the beautiful Brisbane with hundreds of dancers from Australia and beyond.

 

All proceeds from the festival will go to charity and thanks to your support we were able to already make a difference for Parkinson's Queensland this year.

#tango #tangolesson #tangopassion #visitbrisbane #livemusic #sunnyBrisbane #grandGala #culturalDiversity #celebration #localArtists #tangoargentino #tangomusic #argentinetango #tangobrisbane #brisbanetango #instatango #tangolove #dance #dancing #milonga #tangoclass #tangoshow #tangolesson #event #mustdobrisbane #tangoloversworld #tangofestival #tangodance #embrace #tangoembrace #tangoaustralia #brisbaneevents #tangopassion #tangodancer #tangotime #tangolife #探戈舞 #milongueros #milonguerosdelmundo #tangueros #tangodancers #탱고 #танго #argentinetangoaustralia #argentinetangobrisbane #piazzola #nochesdetango #moonlighttangobrisbane #tangoinaustralia #tango_arg_mundo #tangodance #tangovida #tangolove #tangofestivals #MTWF23 #latinmusic #latinfestival #brisbanelatinparty #brisbanecityhall #kinggeorgesquare

| BOOK YOUR EXPERIENCE NOW |

The Program

Sunday 23 | Jul | 2023 - 10:00 to 17:00

  • Cynthia & Seba Workshops 3 hours (10:00-13:30) | ECV

  • Tango Bardo Concert + Musicality Workshop + Tango Performance by Cynthia & Seba (15:00-17:00) | UQ

Monday 24 | Jul | 2023 - 18:30 to 21:30

  • Cynthia & Seba Workshops 3 hours | ECV

Tuesday 25 | Jul | 2023 - 18:30 to 21:30

  • Rina & Nadim Workshops 3 hours | ECV

Wednesday 26 | Jul | 2023 - 17:30 to 22:00

  • Rina & Nadim Workshop 1 hour (17:30-18:30) | EVITA

  • Asado Milonga (DJ Nadim) + Dinner + Live Music Tango Bardo | EVITA

Thursday 27 | Jul | 2023 - 18:30 to 22:30

  • Gianpiero & Lorena Workshops 2 hours (18:30-20:30) | ECV

  • Prosecco Reception + Live Music Tango Bardo (20:30-22:30) | IMA

Friday 28 | Jul | 2023 - 14:00 to 23:00

  • Vanesa & Facundo Workshops 2 hours (14:00-16:00) | ECV

  • Welcome Milonga (DJ Jose) + Tango Bardo Live + Performance G&L/N&R (18:00-23:00) | BCHI

Saturday 29 | Jul | 2023 - 10:00 to 23:00

  • Gianpiero & Lorena Workshops 2 hours (10:00-12:00) | ECV

  • Vanesa & Facundo Workshops 2 hours (12:30-14:30) | ECV

  • Tango Bardo Music Concert (14:00-15:00) | BCHI

  • Afternoon Milonga on the River (DJ Arda) (12:30-16:30) | SC

  • Brisbane Latin Party (10:00-16:00) | KGS

  • Gala Milonga (DJ Jose) + Tango Bardo Live + Performance V&F/R&N (18:00 -23:00) | BCHI

Sunday 30 | Jul | 2023 - 9:00 to 23:00

  • Lizzieland Tango Music for Kids (9:00-10:00) | ECV

  • Gianpiero & Lorena Workshops 2 hours (10:00-12:00) | ECV

  • Vanesa & Facundo Workshops 2 hours (12:30-14:30) | ECV

  • Afternoon Milonga (DJ Alex) (13:00-17:00) | BCHA

  • AfterParty Milonga (DJ Jose) + Tango Bardo Live (18:00-23:00) | BCHI

The Maestros

  • Cynthia Palacios and Sebastian Bolivar (2022 World Tango Champions - Argentina) | C&S

  • Rina & Nadim Sawaya (Melbourne) | R&N

  • Gianpiero Galdi & Lorena Tarantino (Italy) | G&L

  • Vanesa Villalba & Facundo Piñero (Argentina) | V&F

The Workshops

Cynthia & Seba

  • Sunday 23rd | Giro - Structure, dynamics and enrosques | Tango

  • Sunday 23rd | Rhythmic structures and Brand/Movement dissociation | Tango

  • Sunday 23rd | Dynamic changes and qualities of movement | Tango

  • Monday 24th | Circular movements for small spaces | Tango

  • Monday 24th | Resources to dance milonga lisa and traspié | Milonga

  • Monday 24th | Figures, fluency and musicality | Vals

Nadim & Rina

  • Tuesday 25th | Musical phrasing for D'Arienzo and other rhythmic music | Tango

  • Tuesday 25th | Musical phrasing for Pugliese | Tango

  • Tuesday 25th | Musicality and the art of changing dynamics | Tango 

  • Wednesday 26th | Sustaining the flow in small spaces | Tango

Gianpiero & Lorena

  • Thursday 27th | Comfortable but effective embrace: what to perceive and what we can change to find freedom and connection | Tango

  • Thursday 27th | Flow and rhythmic structure; how both partners' activity and listening make the difference | Vals

  • Saturday 29th | Traditional dynamics in many solutions: how to add plasticity and musicality to standard patterns for more fun and challenge | Tango

  • Saturday 29th | Musicality and interpretation: how to recognize several layers of listening from general to specific and express them in the dance | Tango

  • Sunday 30th | Easy patterns and different beat, if the music we shall meet | Milonga

  • Sunday 30th | Out of axis into a close embrace and social space | Tango

Vanesa & Facundo

  • Friday 28th | Rhythmic and musical interpretation for improvisation | Tango

  • Friday 28th | Giros with enrosques and planeos | Tango

  • Saturday 29th | Tango all dissociation as a tool, how and when  use it | Tango

  • Saturday 29th | Looking for speed, dynamic changes | Tango

  • Sunday 29th | Ornaments for her and him, where and how | Milonga

  • Sunday 29th | Rhythm, cadence and musicality | Vals

 

The Venues

The Musicians

  • Tango Bardo (Argentina) + guest musicians (Australia)

  • DJ Jose (Melbourne)

  • DJ Nadim (Melbourne)

  • DJ Alex (Sydney)

  • DJ Arda (Brisbane)

Tango Bardo
MTWF DJs